Regorafenib is an oral multikinase inhibitor that has shown antitumor activity in a range of solid tumors. Based on data from phase III clinical trials, regorafenib is indicated for the treatment of adult patients with metastatic colorectal cancer who have previously been treated with, or are not considered candidates for, other available therapies, and in patients with advanced gastrointestinal stromal tumors that cannot be surgically removed and no longer respond to other appropriate treatments. A panel of oncology nurses, research coordinators, and other medical oncology experts, experienced in the care of patients treated with regorafenib, met to discuss the best practice for the management of regorafenib-associated adverse events (AEs). The panel agreed that, in clinical trials and daily practice with regorafenib, AEs are common but mostly manageable. The most common and/or important AEs associated with regorafenib were considered to be hand-foot skin reaction, rash or desquamation, stomatitis, diarrhea, hypertension, liver abnormalities, and fatigue. This manuscript describes the experience and recommendations of the panel for managing these AEs in everyday clinical practice. Appropriate education, monitoring, and management are considered essential for reducing the incidence, duration, and severity of regorafenib-associated AEs.